# SDR SWAA2021122748960

- Difficulty date: November 30, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Cockpit Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING PREVIOUS COCKPIT FLOOR REPAIR PER EA 21-153-00734 REPAIR; FOUND EXISTING TRIM LINE AT LBL20 STA 270 WAS NOT PER EA M-21-153-00734 REQUIREMENTS ; / [01] ACCOMPLISHED FLIGHT DECK FLOOR WEB REAIR IAW EA# M-21-153-00734 AND IAW EA# 21-153-03564-WIP1; [02] 'DAMAGE REPAIRED PER M-21-153-00734 ON FAULT TTG8Q009GC0A WITH A TRIM LINE DEVIATION ADDRESSED PER EA 21-153-03564.'; [03] VERIFIED 'DAMAGE REPAIRED PER M-21-153-00734 ON FAULT TTG8Q009GC0A WITH A TRIM LINE DEVIATION ADDRESSED PER EA 21-153-03564.'
